# SDR UALA2010060101880

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 37,128 hours, 13,666 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN & YELLOW HYD ISSUE, RTFL.  CONFERED WITH LM, CREW SHUT SYS PUMPS OFF TO GREEN SYS, HYD QTY DID NOT DEPLETE.  FOUND LT GEAR DOOR ACTUATOR HYD LINE BROKEN, RPLED LINE AND RPLED SYS HYD FILTERS PRECAUTIONARY. SVC HYD SYS QTY TO FULL AND PERFORMED OPS CHECK OF SYS AND PTU OPS,ALSO RAN ENG IAW JRH PRESSURE READING NORMAL, NO DEFECTS NOTED.
